# SDR USAA060312

- Difficulty date: February 21, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 41,865 hours, 41,865 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN SKIN BS 847 AND S24L.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-00-01 FIG 201, DEFECT SIZE: 2" BY 2".
